Advanced search
Start date
Betweenand

Cristian Favio Coletti

CV Lattes GoogleMyCitations ORCID


Ministério da Educação (Brasil). Universidade Federal do ABC (UFABC). Centro de Matemática, Computação e Cognição (CMCC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

graduate at Matemática from Universidad Nacional de Cordoba (2001) and ph.d. at Probability and Statistics from Universidade de São Paulo (2006). Has experience in Probability and Statistics, focusing on Probability and Statistics, acting on the following subjects: processos de poisson, probabilidade and cadeias de markov. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 17, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (8)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations24
Cit./Article3.0
Data from Web of Science

COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUETZ, GUNTER M.. Central limit theorem and related results for the elephant random walk. Journal of Mathematical Physics, v. 58, n. 5, . Web of Science Citations: 14. (15/20110-0)

COLETTI, CRISTIAN F.; DE LIMA, LUCAS R.; GAVA, RENATO J.; LUIZ, DENIS A.. Limit theorems for a random walk with memory perturbed by a dynamical system. Journal of Mathematical Physics, v. 61, n. 10, . Web of Science Citations: 0. (19/19056-2, 17/10555-0, 18/04764-9)

COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUTZ, GUNTER M.. A strong invariance principle for the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 6. (15/20110-0, 16/11648-0)

COLETTI, CRISTIAN F.; GAVA, RENATO J.; RODRIGUEZ, PABLO M.. On the existence of accessibility in a tree-indexed percolation model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 492, p. 382-388, . Web of Science Citations: 1. (15/20110-0, 13/03898-8, 16/11648-0)

COLETTI, CRISTIAN F.; MIRANDA, DANIEL; MUSSINI, FILIPE. Invariance Under Quasi-isometries of Subcritical and Supercritical Behavior in the Boolean Model of Percolation. Journal of Statistical Physics, v. 162, n. 3, p. 685-700, . Web of Science Citations: 0. (12/24086-9, 09/52379-8)

COLETTI, CRISTIAN F.; TISSEUR, PIERRE. Invariant Measures and Decay of Correlations for a Class of Ergodic Probabilistic Cellular Automata. Journal of Statistical Physics, v. 140, n. 1, p. 103-121, . Web of Science Citations: 3.

COLETTI, C. F.; FONTES, L. R. G.; DIAS, E. S.. SCALING LIMIT FOR A DRAINAGE NETWORK MODEL. JOURNAL OF APPLIED PROBABILITY, v. 46, n. 4, p. 1184-1197, . Web of Science Citations: 7.

BERTACCHI, DANIELA; COLETTI, CRISTIAN F.; ZUCCA, FABIO. Global survival of branching random walks and tree-like branching random walks. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 14, n. 1, p. 381-402, . Web of Science Citations: 0. (15/20110-0)

COLETTI, CRISTIAN F.; MIRANDA, DANIEL; GRYNBERG, SEBASTIAN P.. Boolean Percolation on Doubling Graphs. Journal of Statistical Physics, v. 178, n. 3, . Web of Science Citations: 0. (12/24086-9, 09/52379-8)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: